# SDR 2004UALA00291

- Difficulty date: March 29, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 9,849 hours, 3,806 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALLED AND SUBSEQUENTLY SEIZED.  OIL PRESSURE AND N2 WENT TO ZERO. NR 3 BEARING FAILED.  OUTER RACE FRACTURED, BEARING CAGE DISINTEGRATED, ALL BALL BEARINGS WORN APPROXIMATELY 25 PERCENT ON OPPOSING SIDES.  REPLACED ENGINE.   CORRECTIVE ACTION ALREADY IN PLACE PER EXISTING AD NOTE, AND MCD CHIP RE-INSPECTION INTERVALS HAVE BEEN REDUCED FROM 125 FLIGHT HOURS TO 45 FLIGHT HOURS.
